Alert archive / Maine / Wind Chill Advisories in 2012

Wind Chill Advisory 4, NWS Caribou, ME

January 18, 2012Aroostook County, Piscataquis County, Somerset County, Maine

NWS Caribou, ME issued this wind chill advisory at Jan 18, 2012, 8:32 PM EST for Aroostook County, Piscataquis County, Somerset County, Maine. It took effect at Jan 18, 2012, 11:00 PM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2012, 8:32 PM EST (01:32 UTC)
In effect from
Jan 18, 2012, 11:00 PM EST
Expired
Jan 19, 2012, 6:00 AM EST
In force
7 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Piscataquis County, ME, Somerset County, ME

The radar

The Caribou radar (KCBW), 114 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 1.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2012-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2012-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

493 
WWUS41 KCAR 190132
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
832 PM EST WED JAN 18 2012

MEZ001>004-190945-
/O.NEW.KCAR.WC.Y.0004.120119T0400Z-120119T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN
832 PM EST WED JAN 18 2012

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST THURSDAY. 

* WIND CHILL READINGS...20 TO 30 BELOW.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...13 BELOW TO ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

HEWITT
2 follow-up statements
566 
WWUS41 KCAR 190923
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
423 AM EST THU JAN 19 2012

MEZ011-015>017-029>032-191730-
/O.NEW.KCAR.WW.Y.0005.120120T0800Z-120120T2100Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
423 AM EST THU JAN 19 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 4 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 3 AM TO 4 PM EST
FRIDAY.

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...4 TO 7 INCHES OF SNOW.

* TIMING...EARLY FRIDAY MORNING UNTIL LATE FRIDAY AFTERNOON.

* TEMPERATURES...AROUND 10 RISING TO AROUND 30 ABOVE.

* WINDS...SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL
  DIFFICULTIES WITH  ROADS SNOW COVERED AND SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

MEZ001>004-191100-
/O.CON.KCAR.WC.Y.0004.000000T0000Z-120119T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN
423 AM EST THU JAN 19 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WIND CHILL READINGS...20 TO 25 BELOW.

* WINDS...WEST AROUND 10 MPH.

* TEMPERATURES...5 BELOW TO 15 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND COVER YOUR
HEAD.

&&

$$

NORCROSS/MIGNONE
582 
WWUS41 KCAR 191048
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
548 AM EST THU JAN 19 2012

MEZ001>004-191200-
/O.EXP.KCAR.WC.Y.0004.000000T0000Z-120119T1100Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN
548 AM EST THU JAN 19 2012

...WIND CHILL ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

WINDS HAVE NOW GENERALLY DIMINISHED BELOW 10 MPH AND WILL REMAIN
LIGHT THIS MORNING. THUS...THE WIND CHILL ADVISORY WILL BE
ALLOWED TO EXPIRE. HOWEVER...AIR TEMPERATURES WILL REMAIN COLD
EARLY THIS MORNING WITH READINGS GENERALLY RANGING FROM 5 BELOW TO
15 BELOW ZERO ACROSS THE REGION.

$$

MEZ011-015>017-029>032-191900-
/O.CON.KCAR.WW.Y.0005.120120T0800Z-120120T2100Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM...
EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM...
MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...ELLSWORTH...
BAR HARBOR...BLUE HILL...EASTPORT...MACHIAS...CHERRYFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
548 AM EST THU JAN 19 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM
EST FRIDAY...

* PRECIPITATION TYPE...SNOW.

* ACCUMULATIONS...4 TO 7 INCHES OF SNOW.

* TIMING...EARLY FRIDAY MORNING UNTIL LATE FRIDAY AFTERNOON.

* TEMPERATURES...AROUND 10 RISING TO AROUND 30 ABOVE.

* WINDS...SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* IMPACTS...LOW IMPACT. SNOWFALL WILL RESULT IN SOME TRAVEL 
  DIFFICULTIES WITH ROADS SNOW COVERED AND SLIPPERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR
DESTINATION. LISTEN TO NOAA WEATHER RADIO ALL HAZARDS OR OTHER
MEDIA OUTLETS FOR THE LATEST FORECASTS AND STATEMENTS.

&&

$$

NORCROSS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 8:15 PM EST, 17 minutes earlier.

Area forecast discussion, Jan 18, 8:15 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
815 PM EST WED JAN 18 2012

.SYNOPSIS...
HIGH PRESSURE WILL CROSS THE REGION TONIGHT THROUGH THURSDAY. LOW
PRESSURE WILL CROSS THE REGION THURSDAY NIGHT THROUGH EARLY
FRIDAY. HIGH PRESSURE WILL REBUILD ACROSS THE AREA THROUGH THE
WEEKEND WHILE LOW PRESSURE PASSES TO THE SOUTH.
&&

.NEAR TERM /THROUGH THURSDAY/...
UPDATE...WE ARE GOING TO ISSUE A WIND CHILL ADVISORY FOR
MEZ001>004 AS WINDS WILL STAY UP THROUGH THE EARLY MORNING HRS AND
W/TEMPERATURES SHOWN TO DROP WELL BELOW ZERO, THINKING HERE IS
THAT WIND CHILL CRITERIA WILL BE REACHED.

.PREVIOUS DISCUSSION...
THE LOW PRESSURE SYSTEM THAT BROUGHT SNOW TO THE AREA LAST NIGHT
WAS CONTINUING TO MOVE RAPIDLY NORTHEAST THROUGH THE CANADIAN
MARITIMES. GUSTY WEST WINDS WILL CONTINUE INTO EARLY THIS EVENING
MAINLY ACROSS NORTHERN AREAS. AREAS OF BLOWING SNOW WILL ALSO BE
POSSIBLE ACROSS NORTHERN AREAS THROUGH EARLY THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FOR NORTHERN AREAS BUT
HAVE DISCONTINUED THE ADVISORY FOR CENTRAL AND DOWNEAST MAINE
SINCE WINDS HAVE ALREADY DIMINISHED BELOW ADVISORY LEVELS IN THIS
AREA.

HIGH PRESSURE WILL BUILD TOWARD THE REGION TONIGHT WITH MAINLY CLEAR
SKIES AND DIMINISHING WINDS. WE COULD SEE SOME AREAS ACROSS NORTHWEST
MAINE GETTING CLOSE TO WIND CHILL ADVISORY CRITERIA LATE THIS
EVENING. HOWEVER...WINDS ARE EXPECTED TO DROP OFF RATHER QUICKLY
AFTER MIDNIGHT...ESPECIALLY ACROSS WESTERN AREAS AS THE HIGH
BUILDS EAST. DECIDED TO NOT ISSUE ANY WIND CHILL ADVISORIES AT
THIS TIME BUT EVENING FORECASTER WILL NEED TO MONITOR THIS.

HIGH PRESSURE WILL CONTINUE TO BUILD NORTHEAST OF THE REGION DURING
THURSDAY WITH PLENTY OF SUNSHINE BUT BELOW NORMAL TEMPERATURES.
HIGHS ON THURSDAY ARE EXPECTED TO RANGE FROM 5 TO 10 ABOVE ACROSS
THE NORTH AND 15 TO 20 DOWNEAST. HOWEVER...WINDS WILL BE MUCH
LIGHTER THAN THEY WERE ON WEDNESDAY SO EVEN THOUGH IT WILL BE COLD
WIND CHILLS WILL NOT BE AN ISSUE.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THE MAIN CONCERN IN THE SHORT TERM PERIOD WILL BE A LOW MOVING INTO
THE AREA AND WITH IT BRINGING SOME SNOW. THE LOW MOVES IN TO THE GULF
OF MAINE AND INTENSIFIES OVER THE WATERS. PRECIPITATION IN THE FORM
OF SNOW SHOULD DEVELOP OVER THE AREA LATE THURSDAY NIGHT INTO EARLY
FRIDAY MORNING. PRECIP TYPE FOR THIS EVENT SHOULD BE ALL SNOW AS ALL
TEMPERATURE PROFILES SUPPORT NO CHANGE OVER IN THE CWA. ACCUMULATIONS
WILL OCCUR THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. RIGHT NOW
EXPECTING A FEW INCHES ACROSS THE NORTH WITH HIGHER AMOUNTS IN THE
CENTRAL AND DOWNEAST AREAS. ALL MODELS ARE FAIRLY PROGRESSIVE WITH
THIS FEATURE AND SNOW SHOULD BEGIN TO TAPER OFF FRIDAY AFTERNOON AS
HIGH PRESSURE BUILDS IN FRIDAY NIGHT AND SATURDAY. EXPECT MORE COULD
AIR TO FOLLOW THIS SYSTEM ON FRIDAY AS OVERNIGHT LOWS ACROSS THE
NORTH GO BELOW ZERO. MODELS WANT TO PLACE ANOTHER SYSTEM MOVING TO
THE SOUTH OF THE AREA SATURDAY AFTERNOON. USED A BLEND OF NAM/GFS
FOR MOST ELEMENTS AND ADJUSTED AS NEEDED.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
TWO POTENTIAL WX SYSTEMS THE FOCUS OF THE LONG TERM... LONGER
RANGE MODELS (ECMWF/GFS) IN RATHER GOOD AGREEMENT IN PLACING A
FAIRLY PROGRESSIVE OPEN SFC WAVE JUST SSE OF CAPE COD AT 00Z SUN.
THIS SYSTEM IS THEN TAKEN QUICKLY EWRD - S OF NS SAT NGT INTO EARLY
SUN. THIS TRACK AND SCENARIO SUPPORTS BEST POPS ACROSS OUR FAR SRN
AREAS AT THE START OF THE PERIOD W/ MAINLY DRY CONDS ADVERTISED
ACROSS THE CENTRAL AND N. ANY PRECIP SRN AREAS SHOULD END QUICKLY
BY EARLY SUN W/ COLD HIGH PRES EXPECTED TO BUILD OVER THE ENTIRE
FA LATER SUN INTO SUN NGT.

THE NEXT SYSTEM OF INTEREST THEN TAKES SHAPE BY EARLY NEXT WEEK W/
SPECIFICS STILL UNCERTAIN. ATTM...IT APPEARS PRIMARY SFC LOW PRES
OVER THE GRT LAKES REGION WILL TRY TO TRANSFER SOME ENERGY EWRD
FOR SOME SECONDARY DEVELOPMENT FURTHER S AND E OF THE PRIMARY SFC
LOW. WHILE DETAILS ARE STILL UNCLEAR...IT DOES APPEAR THAT
REGARDLESS OF THE SOLN - THERE WILL BE SIGNIFICANT WAA IN ADVANCE
OF THIS SYSTEM SUGGESTING ANOTHER MXD PRECIP EVENT FOR THE AREA.
EVEN THE GFS WHICH ATTM IS STILL COLDER AND LESS ROBUST THAN THE
ECMWF...STILL SUGGESTS THIS WILL NOT LIKELY REMAIN AN ALL SNOW
EVENT FOR EVEN FAR NRN AND NWRN AREAS... AFTER THIS EVENT...HIGH
PRES REBUILDS ACROSS THE FA FOR THE REMAINDER OF THE LONG TERM
PERIOD BUT THE AIRMASS WHICH FOLLOWS DOES NOT APPEAR VERY
COLD.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS TONIGHT WITH CONTINUED GUSTY WEST WINDS
THROUGH EARLY THIS EVENING. VFR CONDITIONS THURSDAY WITH
INCREASING CLOUDS LATE.

SHORT TERM: EXPECT MVFR TO IFR CONDITIONS FOR ALL TAF SITES LATER
THURSDAY NIGHT THROUGH FRIDAY AFTERNOON ASSOCIATED WITH A STORM
SYSTEM.

VFR CONDS RETURN FRI NGT AND THRU THE WEEKEND THO OUR SRN
TERMINALS COULD EXPERIENCE SOME LOWERED CIGS/VSBYS IN SNOW AS LOW
PRES PASSES S OF THE AREA. IFR CONDS WILL LIKELY DEVELOP ACROSS
THE AREA ON MON AS SSE FLOW AND WAA BRING INCREASING MILDER AND
MOIST AIR INTO THE AREA.

&&

.MARINE...
NEAR TERM: A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM...WINDS AND
SEAS WILL THEN DIMINISH TO SMALL CRAFT ADVISORY LEVELS LATER
TONIGHT. WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
ON THURSDAY.

SHORT TERM: EXPECT MARGINAL SCA CONDITIONS THURSDAY NIGHT THROUGH
FRIDAY EVENING.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 6 AM EST THURSDAY FOR MEZ001>004.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ050>052.

&&

NEAR TERM...HEWITT
Hazardous weather outlook, Jan 18, 6:00 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
600 PM EST WED JAN 18 2012

MEZ001>006-010-011-015>017-031-032-192300-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
600 PM EST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SIGNIFICANT SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY AS
LOW PRESSURE MOVES ACROSS THE MAINE COAST. STAY TUNED FOR THE
LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE IN CARIBOU.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-192300-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
600 PM EST WED JAN 18 2012

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-192300-
COASTAL HANCOCK-COASTAL WASHINGTON-
600 PM EST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SIGNIFICANT SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY AS
LOW PRESSURE MOVES ACROSS THE MAINE COAST. STAY TUNED FOR THE
LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE IN CARIBOU.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:42 AM ESTSmall Craft AdvisoryCAR6 hr
Jan 19, 4:23 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington36 hr
Jan 19, 3:03 PM ESTSmall Craft AdvisoryCAR37 hr

Nearby

Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.